Welcome to the world of prednisone, now we probably look alike. Hopefully, that will be all you get and then be taken off. I have been on pred for over 9 years now taking high and low doses throughout. I have the cool moon face, the nice neck/back hump, the enlarged and square upper torso with plenty of rolls, nicely thinned skin, so now I can see most of my veins, easy and beautifully placed bruising, and also, I have the pleasure of gaining 70+ lbs over the years, its not so bad. I have been dx'd with Cushings from the increased cortisol, our bodies produce cortisol naturally already, the prednisone just adds more. I know this is probably new to you, and I wish our drs would give us a better picture of what the side effects of these drugs can do, so that we are not confused about what is going on with our bodies. I learned to ask questions, read the med info letter thoroughly and do research on the drugs and its side effects now. I am sure the meds purpose outweighs the side effects or your doc wouldn't give it to you. But, just know it could be worse, and I am sure you are probably thankful that you are not me. So smhile and let your moon-shine. I hope this helps.